# SDR 2008UALA03359

- Difficulty date: June 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: UNK
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PRSOV FAILED HEALTH CHECK REFERENCE PRESSURE LOW.  *S/D*  DURING HEALTH CHECK FOUND PRESSURE REGULATING SHUT OFF VALVE FAULTY.  REPLACED PRSOV.  AC OK FOR SERVICE.
